Please use this identifier to cite or link to this item: http://hdl.handle.net/10321/1477
Title: Algebraic structures of generalised symmetries of n th-order scalar ordinary differential equations of maximal lie point symmetry
Authors: Charalambous, K. 
Leach, P. G. L. 
Keywords: Generalised symmetries;nth-order scalar ODEs;algebraic structures;Lie Brackets MSC 2010 Numbers: 34A30;34C14
Issue Date: 1-May-2015
Publisher: Natural Sciences Publishing
Source: Charalambous, K. and Leach, P. G. L. 2015. Algebraic structures of generalised symmetries of n th-order scalar ordinary differential equations of maximal lie point symmetry. Applied Mathematics & Information Sciences, 9(3) pp. 1175-1180.
Abstract: We compute for the representative scalar ordinary differential equation of maximal point symmetry the generalised symmetries of order-one and two. We examine the Lie Brackets for the generalised symmetries and see that closure does not occur for generalised symmetries of order-two. Consequently all generalised symmetries up to the maximum order possible must be admitted.
URI: http://hdl.handle.net/10321/1477
ISSN: 2325-0399
Appears in Collections:Research Publications (Applied Sciences)

Files in This Item:
File Description SizeFormat 
Charalambous_AMIS_9_3_2015.pdf227.83 kBAdobe PDFThumbnail
View/Open
Show full item record

Page view(s)

128
checked on Oct 19, 2018

Download(s)

78
checked on Oct 19, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.